# SDR USAAD98167

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825US
- Make and model: Doug DC-9-82
- Aircraft serial: 49237
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT-LGA FLT 1498 - DURING CLIMB-OUT, THE AIRCRAFT WOULD NOT PRESSURIZE.  THE FLIGHT ATTENDANT REPORTED A LOUD NOISE AROUND THE L2 DOOR.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS UNABLE TO DUPLICATE THE PROBLEM.  THE AIRCRAFT WAS PRESSURIZED AND ALL CHECKS WERE NORMAL.  (M)
